# SDR ASAA2013091695990

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,604 hours, 7,965 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE CAME ON AFTER ENGINE START.  ACFT GROUNDED. RAN QRH PROCEDURES AND FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
